# SDR RAIA201104010001A

- Difficulty date: April 1, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 25,856 hours, 22,495 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A INDUCTION OF A NR 1 ENGINE BLEED AIR LEAK.  AIRCRAFT RETURNED TO THE AIRPORT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE PRECOOLER.  SYSTEM OPS CHECKED GOOD.
